Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Steiner's formulae on a general $S^{n + 1}$


Author: Carl B. Allendoerfer
Journal: Bull. Amer. Math. Soc. 54 (1948), 128-135
DOI: https://doi.org/10.1090/S0002-9904-1948-08966-2
MathSciNet review: 0025172
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. C. B. Allendoerfer and A. Weil, The Gauss-Bonnet theorem for Riemannian polyhedra, Trans. Amer. Math. Soc. vol. 53 (1943) pp. 101-129. MR 7627
  • 2. Félix Fiala, Le problème des isopérimètres sur les surfaces ouvertes à courbure positive, Comment. Math. Helv. vol. 13 (1941) pp. 293-346. MR 6422
  • 3. H. Hadwiger, Die erweiterten Steinerschen Formeln für ebene und sphärische Bereiche, Comment. Math. Helv. vol 18 (1945) pp. 59-72. MR 14262
  • 4. G. Herglotz, Über die Steinersche Formel für Parallelflächen, Abh. Math. Sem. Hansischen Univ. vol. 15 (1943) pp. 165-177. MR 15832
  • 5. J. Steiner, Über parallele Flächen, Monatsbericht der Akademie der Wissenschaften zu Berlin (1840) pp. 114-118; also Werke vol. 2 (1882) pp. 171-176.
  • 6. E. Vidal Abascal, A generalization of Steiner's formulae, Bull. Amer. Math. Soc. vol. 53 (1947) pp. 841-844. MR 25174
  • 7. H. Weyl, On the volume of tubes, Amer. J. Math. vol. 61 (1939) pp. 461-472. MR 1507388


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1948-08966-2

American Mathematical Society